# SDR SWIA202163138

- Difficulty date: October 10, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL MID CAP ANGLE CORRODED IN MULTIPLE SPOTS (MARKED).   (C CHECK RO 12-19-21)   REMOVED AND REPLACED CORRODED PAX DOOR LOWER SILL MID CAP ANGLE AND INSTALLED NEW PAX DOOR LOWER SILL MID CAP ANGLE SH670-31825-9 REF. CRJ-700 SRM 51-41-02-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG# SH670-31810 REV Y / COMPLIED WITH TASK CARD 51-900-1002-SKY
